Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Multiplicity-free products and restrictions of Weyl characters


Author: John R. Stembridge
Journal: Represent. Theory 7 (2003), 404-439
MSC (2000): Primary 17B10, 05E15; Secondary 20G05, 22E46
Published electronically: October 7, 2003
MathSciNet review: 2017064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify all multiplicity-free products of Weyl characters, or equivalently, all multiplicity-free tensor products of irreducible representations of complex semisimple Lie algebras. As a corollary, we also obtain the classification of all multiplicity-free restrictions of irreducible representations to reductive subalgebras of parabolic type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B10, 05E15, 20G05, 22E46

Retrieve articles in all journals with MSC (2000): 17B10, 05E15, 20G05, 22E46


Additional Information

John R. Stembridge
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109–1109
Email: jrs@umich.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00150-X
PII: S 1088-4165(03)00150-X
Received by editor(s): December 12, 2001
Received by editor(s) in revised form: September 22, 2003
Published electronically: October 7, 2003
Additional Notes: This work was supported by NSF Grant DMS–0070685
Article copyright: © Copyright 2003 American Mathematical Society